<HTML><FONT FACE=arial,helvetica><FONT  SIZE=3 FAMILY="SERIF" FACE="Times New Roman" LANG="0">Andria,
<BR>
<BR>Effexor is a new kind of serotonin reuptake inhibitor used to treat depression. &nbsp;Taking it for too long causes me to have bad reactions but then also, when ever I decrease my dosage I get really bad reactions too. &nbsp;So I have to play this little game of increase/decrease dosage in order to trick my body or I should probably say my brain 'cause that's what it affects. &nbsp;Take it for too long and my involuntary muscles start to contract spasmodically, it mimicks ALS "Lou Gehrigs disease". &nbsp;&nbsp;Go off from it and my brain starts to vibrate.... &nbsp;I don't know how else to describe it, but it feels like my brain is rattling around inside my head. &nbsp;I get nauseous, extremely dizzy to the point that I can't stand without having to hold onto something, and also I experience extremem fatigued. &nbsp;
<BR>
<BR>Some people have complained about their dreams being too intense when on Effexor, but this is one side-affect that I sort of like. &nbsp;Last night I dreamt that some zombies with hypodermic needles were chasing me! &nbsp;I guess that would be a nightmare, but it was interesting. &nbsp;I watched Night of the Living Dead before I went to sleep last night so that's probably why. 
<BR>
<BR>Don
<BR>
<BR></FONT></HTML>